Abstract and Applied Analysis

Hemi-Slant Warped Product Submanifolds of Nearly Kaehler Manifolds

Falleh R. Al-Solamy and Meraj Ali Khan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Hemi-slant warped product submanifolds of nearly Kaehler manifolds are studied and some interesting results are obtained. Moreover, an inequality is established for squared norm of second fundamental form and equality case is also discussed. The results obtained are also true if ambient manifold is replaced by a Kaehler manifold. These results generalize several known results in the literature.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 404851, 6 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412276987

Digital Object Identifier
doi:10.1155/2014/404851

Mathematical Reviews number (MathSciNet)
MR3212424

Zentralblatt MATH identifier
1304.53021

Citation

Al-Solamy, Falleh R.; Khan, Meraj Ali. Hemi-Slant Warped Product Submanifolds of Nearly Kaehler Manifolds. Abstr. Appl. Anal. 2014 (2014), Article ID 404851, 6 pages. doi:10.1155/2014/404851. https://projecteuclid.org/euclid.aaa/1412276987


Export citation

References

  • R. L. Bishop and B. O'Neill, “Manifolds of negative curvature,” Transactions of the American Mathematical Society, vol. 145, pp. 1–49, 1969.
  • S.-T. Hong, “Warped products and black holes,” Il Nuovo Cimento della Società Italiana di Fisisca B, vol. 120, no. 10-11, pp. 1227–1234, 2005.
  • B.-Y. Chen, “Geometry of warped product CR-submanifolds in Kaehler manifolds,” Monatshefte für Mathematik, vol. 133, no. 3, pp. 177–195, 2001.
  • B. Sahin, “Warped product submanifolds of Kaehler manifolds with a slant factor,” Annales Polonici Mathematici, vol. 95, no. 3, pp. 207–226, 2009.
  • S. Uddin and A. Y. M. Chi, “Warped product pseudo-slant submanifolds of nearly Kaehler manifolds,” Analele Stiintifice ale Universitatii Ovidius Constanta Seria Matematica, vol. 19, no. 3, pp. 195–204, 2011.
  • B.-Y. Chen, “CR-submanifolds of a Kaehler manifold. I,” Journal of Differential Geometry, vol. 16, no. 2, pp. 305–322, 1981.
  • B. Sahin, “Non existence of warped product semi-slant submanifolds of Kaehler manifolds,” Geometriae Dedicata, vol. 117, pp. 195–202, 2006.
  • V. A. Khan and K. A. Khan, “Generic warped product submanifolds in nearly Kaehler manifolds,” Contributions to Algebra and Geometry, vol. 50, no. 2, pp. 337–352, 2009.
  • K. Sekigawa, “Some CR-submanifolds in a ${S}^{6}$-dimensional sphere,” Tensor. New Series, vol. 41, no. 1, pp. 13–20, 1984.
  • T. Fukami and S. Ishihara, “Almost Hermitian structure on ${S}^{6}$,” The Tohoku Mathematical Journal, vol. 7, pp. 151–156, 1955.
  • B.-Y. Chen, “Slant immersions,” Bulletin of the Australian Mathematical Society, vol. 41, no. 1, pp. 135–147, 1990.
  • N. Papaghiuc, “Semi-slant submanifolds of a Kaehlerian manifold,” Analele Universitatii “Al. I. Cuza” Lasi, vol. 40, no. 1, pp. 55–61, 1994.
  • J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Semi-slant submanifolds of a Sasakian manifold,” Geometriae Dedicata, vol. 78, no. 2, pp. 183–199, 1999.
  • A. Carriazo, New Developments in Slant Submanifolds Theory, Narosa Publishing House, New Delhi, India, 2002.
  • V. A. Khan and M. A. Khan, “Pseudo-slant submanifolds of a Sasakian manifold,” Indian Journal of Pure and Applied Mathematics, vol. 38, no. 1, pp. 31–42, 2007.
  • H. Hashimoto and K. Mashimo, “On some 3-dimensional CR submanifolds in ${S}^{6}$,” Nagoya Mathematical Journal, vol. 156, pp. 171–185, 1999. \endinput